I feel indigestion and heartburn after meal. Stool is like paste. It feels like stool is not completely emptied. I have fatty liver issue grade 3. Is it due to liver problem or some gastric problem. I dont want to go for endoscopy.
I have a history of anxiety disorder. I am in great pain from past months. Please help me. I don't know what to do now I have been thinking the pain will go away but it comes back again and again when anxiety kicks in I feel severe dehydration also
My 80-year-old father has recurrent episodes of rapid breathing and restlessness, mainly in the evening after lunch and afternoon sleep. He was hospitalized previously with severe breathlessness, diagnosed with acute LVF, and underwent coronary angiography. No angioplasty or repeat bypass was advised. He had bypass surgery 20 years ago. His oxygen saturation remained 98–99% during hospitalization. He also has chronic acidity, constipation, and a history of gastritis. Dytor 10 mg, previously prescribed SOS, was restarted recently as symptoms returned. Could these episodes be cardiac, pulmonary, or gastrointestinal in origin? Why does he remain relatively normal during the first half of the day? What further tests, treatment, or medication adjustments are recommended?
I feel lack of appetite since 3-4 days, but today I feel gassy and having loose stool and gassy burps, I had an tooth surgery for which I was on pain killers since last 6-7 days, also I had wet cough. I never had gastic problems, is this something related for liver function, shall I go for LFT? I am taken eno, pudinhara and digene but nothing work so I took a pantop 40 before dinner.
Last week had sudden severe stomach pain...bloating ...and mild burping ...doctor have Happi D ... cyclopam...and O2 ...after that it got better ..but was having mild pain after meals ...then doctor asked to take nexpro rd along with cyclopam ...also got a sonography done ...now feeling much better ...do I still need to do endoscopy as doctor feels am getting these issues quite often which gets ok with meds ...n also these issues flare up once I stop taking nexito plus...am I having stomach issues because of anxiety or is it gastritis...is it necessary to do endoscopy right away as I m feeling better...attaching reports...